Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood disorders/klonopin,depakote,neurontin etc....

Posted by Traci on December 21, 1999, at 19:48:26

In reply to Re: mood disorders/klonopin,depakote,neurontin etc...., posted by Dilbert on December 10, 1999, at 2:15:02

> I have never heard of this before (in regard's to Paul's situation). First of all, I thought that Klonopin was an antianxiety drug, not an antiepileptic. Second, Klonopin may produce seizures if you stop taking it completely without tapering down. This is a withdrawal symptom, and the likelihood of seizure is greater if you have epilepsy. But I have never heard of Klonopin CAUSING epilepsy.

I have been on Klonopin and Neurontin, 40mg Paxil and 100mg of Seroquel. I am being treated for PTSD. I have major anxiety and Depression. Ihave been on these meds for almost a year. I tried to wean myself off the Neurontin and ended up in the hospital. This combination really works well for me but I am concerned about trying to get off. I definately will not try without my Dr.s help. Has anyone else went off of these meds. If so please tell me how it worked for you. Thanks much!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Traci thread:1356